MAUDE Adverse Event Report: OAKDALE HOTLINE 3 BLOOD FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

OAKDALE HOTLINE 3 BLOOD FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number L-370
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a during a craniectomy,ventriculostomy case the crna noticed that the sterile water in the fluid warmer container looked blood tinged, the result of some backed up blood in the iv tubing.The fluid warmer device and tubing were disconnected from the patient and examined.It appeared that the fluid warmer tubing was defective and allowed mixture of the sterile water from the warmer with the patient's iv fluid.This was confirmed by connecting a new set to the fluid warmer and not encountering the same issue.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
H10: device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Photos received: two photos were included in agile complaint attachments for evaluation; it was observed a fluid warmer with sterile water container and one photo of the defective fluid warmer tubing.Received sample: one (1) sample was received in used conditions without original package.Visual inspection results from visual inspection: no anomalies were detected per psychically evaluation; however, leak test could not be performed since blood was observed through the tube.Root cause cannot be determined since the sample was not received in conditions to perform a thorough investigation.No corrective actions are required since the complaint was not confirmed.No lot number was provided; therefore, dhr (device history review) could not be performed.

Brand Name
HOTLINE 3 BLOOD FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key13518700
Report Number3012307300-2022-03283
Device Sequence Number14764501
Product Code LGZ
UDI-Device Identifier10695085002819
UDI-Public10695085002819
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-370
Device Catalogue NumberL-370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date02/11/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown